Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in penis after masturbation?

Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

default
Posted on Mon, 29 Dec 2014 in Men's Health
Question: Dear sir/madam,
I have swollen penis after masturbating for over 4 hours and its been couple of days know.
My chemist has given me Azithromycin tablet 500MG and Clobeta GM cream (to be applied on swollen area)
Can you suggest me is i fine to use it or any other medicine suggested?
Please advise
doctor
Answered by Dr. Chintan Solanki 45 minutes later
Brief Answer:
Levoetrizine may be effective, consult doctor/dermatologist

Detailed Answer:
Hello XXXX,

Thanks for writing to us.

Masturbation normally does not cause swollen penis. Continuous masturbation may cause some allergic reaction and swelling of penis. In this case anti allergic medicine like levocetrizine is effective to reduce swelling.

Azithromycin is an antibiotic used for infection of genitalia. If you have pain, discharge or burning it is some infection and azithro can be useful in that case. Clobeta is topical steroid and used for inflammation of skin. Please never use it without consulting doctor.

I suggest you should consult dermatologist/STD specialist or even GP for examination, diagnosis and treatment.

You can send me clear photographs for more specific comments and help.

Hope I have answered your query, I will be happy to help further.
Regards,
Dr.Chintan Solanki.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Chintan Solanki 1 hour later
Dear Sir,
Thanks for your reply. Small correction, my Foreskin has swollen not penis.their no pain at all.
doctor
Answered by Dr. Chintan Solanki 1 hour later
Brief Answer:
It may be venous congestion or infection

Detailed Answer:
Hi,

Thanks for clarification.

If you are talking about foreskin, then also it may be due to allergic reaction and anti allergic medicine would help.

However you have mentioned it was some part of swelling, so it may be due to some infection also.In that case azithro may work but it is not advisable to apply clobeta without doctor's guidance.

Another possibility is venous congestion.Due to damage to veins during masturbation, there is possibility of obstruction of blood flow. So blood engorgement is the cause of swelling. In that case proper examination needed. Normally it resolves on its own with change in position and stopping masturbation for few days. Or it may require some maneuver or suction of blood to decongest it.However proper physical examination is must for diagnosis.

I will be happy to answer if still any query is there.

Regards,
Dr.Chintan Solanki.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Topical steroid

doctor1 MD

I have eosinophil count more than 12 in blood. So in winter I have cough and could. In summer I get rashes. For that rashes now I using Betnovate...

doctor1 MD

My son has an itchy red rash on his earlobes. It's been here for 2 weeks. 3 weeks ago, he had rash on lower right leg. Looked like poison ivy....

doctor1 MD

Hi Last year I had to arrest a Somalian and I thought I got bit by fleas. I have six raised red spots that itch incessantly. I got eczema as a...

doctor1 MD

Hello, I think I have three spots of ring worn on my head. I have been to the Dr and he gave me Triamcinolone Acetonide Lotion, USP 0.1% ..... He...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

doctor1 MD

I just noticed these spots under my armpit a few inches. It is slightly itchy. Its only here, no where else on body. I recently used a tanning bed...

doctor1 MD

hi I was wondering if you could tell me if I have hpv . I sweat a lot down there and went to the doc about a week ago. when i got there the...